# SDR CA020916009

- Difficulty date: September 16, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 56,129 hours, 9,756 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510001601
- Condition: Failed
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT CREW REPORTED SMOKE IN AFT GALLEY AND LOUD POPPING SOUND,  GALLEY COVERED IN WHITE DUST.  NOTIFIED ATC/MAINT/DISPATCH. MTCE SUSPECTED COFFEEMAKER HOT WATER BLEW PLUG,  AIRCRAFT LEFT WITH UTILITY BUSES OFF/REAR GALLEY CB'S PULLED. AREA INSPECTED FOUND COFFEEMAKER AT FAULT.  NEW COFFEEMAKER INSTALLED IN POSN 1. RUN FOR 45 MIN NO FAULT FOUND.
